Analysis of a queuing system equations with a jump intensity of input stream
We consider the queuing system (QS) with an infinite storage, one service device and exponential service. At the input of QS comes double stochastic Poisson ﬂow whose intensity is a jump-like process with intervals of constancy distributed according to the exponential law. It is assumed that the input ﬂow intensity values at the break points on the left and right are independent.
In the earlier published works a sufficient condition of existence and uniqueness of the QS stationary regime was obtained. In this paper, the operator analysis of integral equations is performed with respect to the characteristics of the stationary SMO, the necessary condition of existence of the system of integral equations solution is obtained and the existence and uniqueness of the solution is proved. A stationary generating function of the solution in the form of a convergent series is found.
A distinctive feature of this work is the construction of the 2nd model of QS and the use of the shift operator of coefficients of the generating function for stationary distribution of the customers number.
 Purdue P., “The M/M/1 queue in a Markovian environment,” Oper. Res., 22, 562–569 (1974).
 Gortsev A. M., Nazarov A. A., and Terpugov A. F., The Control and Adaptation in the Queuing Systems [in Russian], Izdat. Tomsk. Univ., Tomsk (1978).
 Zhu Y., “A Markov-modulated M/M/1 queue with group arrivals,” Queuing Syst., 8, 255–264 (1991).
 Tatashev A. G., “Queueing systems with variable input ﬂow rate,” Autom. Remote Control, No. 12, 78–84 (1995).
 Gnedenko B. V., Probability Theory Course, Fizmatgiz, Moscow (1961).
 Gichman I. I. and Skorokhod A. V., The Theory of Random Processes, Moscow, Nauka (1973).
 Golovko N. I. and Korotaev I. A., “Message delay time at network node for the case of incoming traffic of variable intensity,” Autom. Control Comput. Sci., No. 2, 36–39 (1989).
 Golovko N. I. and Korotaev I. A., “A queueing systems with randomly varying arrival rate,” Autom. Remote Control, No. 7, 80–85 (1990).
 Golovko N. I. and Filinova N. A., “Matrix analysis of Queuing systems with finite storage device at a jump-like intensity of the input ﬂow,” Autom. Remote Control, No. 9, 73–83 (2000).
 Golovko N. I., Katrakhov V. V., and Pisarenko T. A., “Boundary value problems in stationary queuing systems with diffusion intensity of the input ﬂow,” Differ. Equ., No. 3, 305–312 (2002).
 Golovko N. I., Karetnik V. O., Tanin V. E., and Safonuyk I. I., “Research of queuing systems models in information networks,” J. Appl. Ind. Math., 11, No. 2, 50–64 (2008).
 Golovko N. I., Karetnik V. O., and Peleshok O. V., “Queuing system with infinite buffer and stepwise inﬂow intensity,” Autom. Remote Control, No. 10, 75–96 (2009).
 Bondrova O. V., Golovko N. I., and Zhuk T. A., “Derivation of Kolmogorov–Chapman type equations with integral operator,” Dal’nevost. Mat. Zh., 17, No. 2, 135–146 (2017).
This work is licensed under a Creative Commons Attribution 4.0 International License.